Aack! I am going through withdrawal!!
Not from the narcotics!!
(What were you thinking?!?)
I am doing fine with the narcotics. In fact, I probably should be taking more of them!
It is hard for me to keep taking more narcotics; they scare me. I KNOW tha people who really need narcotics do not usually get addicted, but I still find them frightening. All those years of “say no to drugs” and all that....
Anyway, drugs aside, I am definitely experiencing withdrawal.
OK, so I do not have the shakes or the shivers. Instead, I have words swirling around my brain and nowhere to put them down.
My internet source has been cut off and I am experiencing cyberspace withdrawal symptoms.
I am spending a few days with a friend and we have no internet access.
Not to worry, I will get hooked up again as soon as I go home.
Meanwhile, at least I got a quick fix (in a restaurant in town)....
Please daven (or send happy, healing thoughts) for RivkA bat Teirtzel.
With love and optimism,
A person's democratic right to not vote in Bet Shemesh
3 minutes ago